Forum

Dizziness

Hello all, has anyone experienced dizziness and if so can you tell me if there's anything I can take to stop it.

I first seem to get a small wave if I get up from sitting, but it's happening more frequntly now, I noticed it when I ran accross the road the other day, I had a dizzy spell for a moment and had to steady myself for a few moments before being able to carry on, I also get it when I've been in the car, I have to get out and then stand still for a few moments before I can stable myself. I am due to take  5 day course of steroids for the first time tomorrow, just waiting to make sure my blood test has come back ok first, I have high blood pressure too, which is caused by stress not ms, this is due to my work pressurising me because i'm signed off work at the moment. 

If I didn't have the dizziness I would feel so much better but I don't know how to make it go, any advice would be gratefully appreciated. 

Claire x

Hi,

Dizziness is one of the things I experience, I take nothing at all but the best way I have come to sort myself out is by taking it easy and resting in whatever way possible, sitting, leaning, however, specifically lying down can help this. Although not possible at work, I need to make adjustments in this area but anyway. My advice, take it easy.

I would agree, take it as easy as possible, sitting with your back up against something so you are supported is good, and try to distract yourself if possible. For example, I used to get it when I was out and about on my own, sometimes walking back from work or town, I would pause, focus on my surroundings, and carry on, focus on the goal of getting home or wherever it was i was going. i know its easier said than done, but I've found that resting, and mind over matter is a good way to combat it.

*hugs*

Hi, dunno if this`ll help but here goes;

I had been on a particular med for high blood pressure, called diltiazem(viazem), when I began having dizzy does mid morning.

My GP told me to take the tablet at night instead of morning and the dizziness went.

Any good?

luv Pollx

Thanks everyone,

Poll, I am currently taking Lizinipril and it does say a side effect is dizziness so I'm going to try what you suggested and take it in the evening rather than morning and see if it helps. I just went and bought some travel bands from the chemist to see if they help, although I think they are for nausea really but motion sickness also makes you dizzy so no harm in trying, plus no medication involved. thumbsup

Claire x